# SDR AALA20170130011

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 66,823 hours, 8,413 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 1286
- Condition: Faulty
- Location: Zone 200
- Part time: 26,872 hours, 3,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. STRONG ELECTRICAL ODOR NOTED AROUND R2/L2 AREA AND AFT SECTION OF FIRST CLASS. RECIRCULATION FAN WAS MANUALLY TURNED OFF AND ODOR WENT AWAY. REMOVED AND REPLACED UPPER FORWARD RECIRCULATION FAN IAW AMM 21-25-01. OPERATIONAL CHECK GOOD.
